MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEREG+SUPERUNSCNT48CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEREG+SUPERUNSCNT48CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 5338243019 10 07:06
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
There were actually fibers left - vagina [foreign body in reproductive tract].There were actually fibers left from me pulling it out - tampon [complication of device removal].Almost falling apart.There were actually fibers left - tampon [device breakage].Case narrative: consumer reported via e-mail that the tampon was almost falling apart, and there were fibers left from her pulling it out.No serious injury reported.
 
Additional Manufacturer Narrative
Product investigation is in progress.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description
There were actually fibers left - vagina [foreign body in reproductive tract] there were actually fibers left from me pulling it out - tampon [complication of device removal] almost falling apart.There were actually fibers left - tampon [device breakage] case narrative: consumer reported via e-mail that the tampon was almost falling apart and there were fibers left from her pulling it out.No serious injury reported.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZEREG+SUPERUNSCNT48CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key24581799
Report Number1219109-2026-00061
Device Sequence Number9435126
Product Code HEB
UDI-Device Identifier00073010719972
UDI-Public(01)00073010719972
Combination Product (Y/N)Y
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number5338243019 10 07:06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale